# SDR SWAA2025012789812

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,231 hours, 14,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLASHLIGHT INOP. BLINKED RED ONCE THEN BLANK.<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-806-NG (FLASHLIGHT BATTERY REPLACEMENT - PERMANENT)]
